Alert archive / Illinois / Wind Chill Advisories in 2016
Wind Chill Advisory 1, NWS Lincoln, IL
NWS Lincoln, IL issued this wind chill advisory at Jan 9, 2016, 11:55 PM CST for 9 counties in Illinois. It took effect at Jan 10, 2016, 12:00 AM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jan 9, 2016, 11:55 PM CST (05:55 UTC)
- In effect from
- Jan 10, 2016, 12:00 AM CST
- Expired
- Jan 10, 2016, 11:00 AM CST
- In force
- 11 hr
- Issued by
- NWS Lincoln, IL
Counties Cass County, IL, Fulton County, IL, Knox County, IL, Mason County, IL, Menard County, IL, Morgan County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 69 km from the middle of the area, began a volume at 05:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.9 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
389 WWUS43 KILX 100555 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1155 PM CST SAT JAN 9 2016 ...VERY COLD TEMPERATURES EXPECTED OVERNIGHT... ILZ027-036-040-101500- /O.NEW.KILX.WC.Y.0001.160110T0600Z-160110T1500Z/ KNOX-FULTON-SCHUYLER- INCLUDING THE CITIES OF...GALESBURG...CANTON...RUSHVILLE 1155 PM CST SAT JAN 9 2016 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST SUNDAY. * WIND SPEEDS...NORTHWEST WINDS OF AROUND 20 MPH WITH FREQUENT GUSTS BETWEEN 30 AND 35 MPH. * WIND CHILL VALUES...AROUND 15 BELOW ZERO. * OTHER IMPACTS...WIND CHILLS AT THIS LEVEL CAN RESULT IN FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PEOPLE WHO MUST BE OUTDOORS NEED TO HAVE SUFFICIENT PROTECTION IN ORDER TO AVOID FROSTBITE OR HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ AUTEN
3 follow-up statements
571 WWUS43 KILX 100902 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 302 AM CST SUN JAN 10 2016 ...WIND CHILLS AROUND 15 BELOW ZERO EARLY THIS MORNING... ILZ041-047-049-050-101600- /O.EXB.KILX.WC.Y.0001.000000T0000Z-160110T1600Z/ MASON-CASS-SCOTT-MORGAN- INCLUDING THE CITIES OF...HAVANA...BEARDSTOWN...WINCHESTER... JACKSONVILLE 302 AM CST SUN JAN 10 2016 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WIND SPEEDS...NORTHWEST WINDS OF AROUND 20 MPH WITH FREQUENT GUSTS BETWEEN 30 AND 35 MPH. * WIND CHILL VALUES...AROUND 15 BELOW ZERO. * OTHER IMPACTS...WIND CHILLS AT THIS LEVEL CAN RESULT IN FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PEOPLE WHO MUST BE OUTDOORS NEED TO HAVE SUFFICIENT PROTECTION IN ORDER TO AVOID FROSTBITE OR HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ ILZ027-036-040-101600- /O.EXT.KILX.WC.Y.0001.000000T0000Z-160110T1600Z/ KNOX-FULTON-SCHUYLER- INCLUDING THE CITIES OF...GALESBURG...CANTON...RUSHVILLE 302 AM CST SUN JAN 10 2016 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING... * WIND SPEEDS...NORTHWEST WINDS OF AROUND 20 MPH WITH FREQUENT GUSTS BETWEEN 30 AND 35 MPH. * WIND CHILL VALUES...AROUND 15 BELOW ZERO. * OTHER IMPACTS...WIND CHILLS AT THIS LEVEL CAN RESULT IN FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PEOPLE WHO MUST BE OUTDOORS NEED TO HAVE SUFFICIENT PROTECTION IN ORDER TO AVOID FROSTBITE OR HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ SMITH
683 WWUS43 KILX 101104 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 504 AM CST SUN JAN 10 2016 ...WIND CHILLS AROUND 15 BELOW ZERO THIS MORNING... ILZ048-051-101700- /O.EXB.KILX.WC.Y.0001.000000T0000Z-160110T1700Z/ MENARD-SANGAMON- INCLUDING THE CITIES OF...PETERSBURG...SPRINGFIELD 504 AM CST SUN JAN 10 2016 ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM CST THIS MORNING. * WIND SPEEDS...NORTHWEST WINDS OF AROUND 20 MPH WITH FREQUENT GUSTS BETWEEN 30 AND 35 MPH. * WIND CHILL VALUES...AROUND 15 BELOW ZERO. * OTHER IMPACTS...WIND CHILLS AT THIS LEVEL CAN RESULT IN FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PEOPLE WHO MUST BE OUTDOORS NEED TO HAVE SUFFICIENT PROTECTION IN ORDER TO AVOID FROSTBITE OR HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ ILZ027-036-040-041-047-049-050-101700- /O.EXT.KILX.WC.Y.0001.000000T0000Z-160110T1700Z/ KNOX-FULTON-SCHUYLER-MASON-CASS-SCOTT-MORGAN- INCLUDING THE CITIES OF...GALESBURG...CANTON...RUSHVILLE... HAVANA...BEARDSTOWN...WINCHESTER...JACKSONVILLE 504 AM CST SUN JAN 10 2016 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 11 AM CST THIS MORNING... * WIND SPEEDS...NORTHWEST WINDS OF AROUND 20 MPH WITH FREQUENT GUSTS BETWEEN 30 AND 35 MPH. * WIND CHILL VALUES...AROUND 15 BELOW ZERO. * OTHER IMPACTS...WIND CHILLS AT THIS LEVEL CAN RESULT IN FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PEOPLE WHO MUST BE OUTDOORS NEED TO HAVE SUFFICIENT PROTECTION IN ORDER TO AVOID FROSTBITE OR HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
060 WWUS43 KILX 101703 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1103 AM CST SUN JAN 10 2016 ILZ027-036-040-041-047>051-101815- /O.EXP.KILX.WC.Y.0001.000000T0000Z-160110T1700Z/ KNOX-FULTON-SCHUYLER-MASON-CASS-MENARD-SCOTT-MORGAN-SANGAMON- INCLUDING THE CITIES OF...GALESBURG...CANTON...RUSHVILLE... HAVANA...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE... SPRINGFIELD 1103 AM CST SUN JAN 10 2016 ...WIND CHILL ADVISORY WILL EXPIRE AT 11 AM CST THIS MORNING... TEMPERATURES WILL GRADUALLY RISE INTO THE TEENS TODAY ENDING THE BITTER COLD WIND CHILL VALUES FROM THIS MORNING WHICH WERE COLDER THAN 15 DEGREES BELOW ZERO. QUITE COLD CONDITIONS WILL CONTINUE THIS AFTERNOON WITH BLUSTERY WEST-NORTHWEST WINDS MAINTAINING WIND CHILL TEMPERATURES NEAR ZERO. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind chill advisory went out at Jan 9, 11:24 PM CST, 31 minutes earlier.
Area forecast discussion, Jan 9, 11:24 PM CST, 31 minutes before
AREA FORECAST DISCUSSION National Weather Service Lincoln IL 1124 PM CST SAT JAN 9 2016 .UPDATE... ISSUED AT 909 PM CST SAT JAN 9 2016 Clearing line has moved into extreme western IL this evening, but still believe it will take some time before it gets into the CWA due to a combination of lower clouds moving east and higher clouds moving north across the area. Temps will continue to fall as much colder air advects into the area tonight. Most of the snow has moved to the northeast, out of the area and the rain in the southeast will still change to snow tonight. Overall, current forecast looks fine, but will make some tweaks to pop/wx grids for remainder of the night. Have already updated to cancel the winter weather advisory earlier, so not update planned at this time. However, with updating pop/wx grids, believe only minor changes will be seen in the wording...still no additional update planned. && .SHORT TERM...(Tonight) ISSUED AT 253 PM CST SAT JAN 9 2016 Widespread/steady precipitation associated with a short-wave trough evident on 20z/2pm water vapor imagery over central Illinois is quickly lifting north of the KILX CWA this afternoon. Based on radar timing tools, most of the significant precip will be north of the area by 00z...with only some very light rain/snow lingering into the early evening. Meanwhile, a more significant upper wave noted further upstream across eastern Arkansas is triggering a large area of rain from the Ozarks northward into the lower Ohio River Valley. With a general northeastward trajectory, this precip will likely impact the far SE CWA tonight. As a result, will maintain categorical PoPs along/southeast of a Paris to Olney line through midnight...while decreasing PoPs significantly further west across the remainder of the area. Thermal profiles support rain across the E/SE through mid-evening before sufficient cooling allows the rain to change to snow. By the time the Arkansas wave passes to the south and snow ends late tonight, around 1 inch will be likely in the Wabash River Valley near the Indiana border. Further west across the rest of the area, little to no additional accumulation will occur. Main story tonight will be the windy and sharply colder conditions. Northwesterly winds gusting over 30 mph will push overnight lows temperatures into the single digits and teens, with wind-chill values dipping below zero across all but the far E/SE. .LONG TERM...(Sunday through Saturday) ISSUED AT 253 PM CST SAT JAN 9 2016 The main theme of the next week across central and southeast Illinois will be below normal temperatures, well below normal in some cases. These colder temperatures will also be accompanied by our first taste of widespread sub-zero or single digit Wind Chill values this winter. At this point, the coldest temperatures are expected Sunday, and again in the wake of a clipper system Tuesday into Tuesday night. While it will be chilly, especially compared to how it has been, mostly dry weather should prevail for most of the next week. The above mentioned clipper system will bring some light snow to the area later Monday into Monday night, but accumulations are not expected to be significant at this point. Then, the next chance of snow may arrive by Friday or Saturday. However, there is considerable model spread in the details, with some solutions keeping any activity west or south of the area through Saturday. With this in mind, will keep PoPs very low until a model consensus develops. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) ISSUED AT 1124 PM CST SAT JAN 9 2016 SPI/DEC/PIA all have MVFR cigs around 1-1.5kt and these cigs will remain overnight. BMI and CMI are IFR with cigs below 1kft, but cigs here should rise later overnight into the MVFR category range. Clearing line is very hard to find on any satellite channels due to the cold nature of the airmass coming into the area. So based on observations and models, thinking skies will scatter out from west to east starting at 11z at SPI and then moving eastward and scattering out last at CMI around 15z. Thinking full clearing should take place couple hours after the scattering at all sites and then remain clear remainder of the forecast period. Winds will be northwest most of the period and then become westerly tomorrow evening. Winds will be very gusty with gusts of around 30kts at all sites. Speeds will gradually decrease during the morning hours and through the afternoon. Think all sites will lose their gusts around 23z or 00z && .ILX Watches/Warnings/Advisories... NONE. && UPDATE...Auten SHORT TERM...Barnes LONG TERM...BAK AVIATION...Auten
Hazardous weather outlook, Jan 9, 3:46 PM CST, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 346 PM CST SAT JAN 9 2016 ILZ027>030-036-040-101200- FULTON-KNOX-MARSHALL-PEORIA-SCHUYLER-STARK- 346 PM CST SAT JAN 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT LIGHT SNOW WILL CONTINUE THROUGH EARLY EVENING BEFORE COMING TO AN END. STORM TOTAL SNOW ACCUMULATIONS WILL RANGE FROM 1 TO 2 INCHES...WITH HIGHER AMOUNTS FURTHER EAST TOWARD THE I-55 CORRIDOR. WINDY AND MUCH COLDER WEATHER WILL PREVAIL...WITH NORTHWESTERLY WINDS GUSTING UP TO 35 MPH AT TIMES. WIND CHILL VALUES OF 5 BELOW TO 10 BELOW ZERO WILL BE COMMON BY EARLY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIND CHILL VALUES AROUND 10 BELOW ZERO ARE EXPECTED SUNDAY MORNING...AND AROUND 5 BELOW ZERO MONDAY MORNING. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE ENTIRE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...HOWEVER SNOWFALL REPORTS WILL BE GREATLY APPRECIATED. ILZ031-037-038-041>056-061-101200- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-LOGAN-MACON-MASON- MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY- TAZEWELL-VERMILION-WOODFORD- 346 PM CST SAT JAN 9 2016 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT LIGHT SNOW WILL CONTINUE THROUGH EARLY EVENING BEFORE COMING TO AN END. STORM TOTAL SNOW ACCUMULATIONS WILL RANGE FROM 2 TO 3 INCHES ALONG THE I-55 CORRIDOR. FURTHER EAST TOWARD I-57...RAIN MAY MIX WITH OR CHANGE TO A BRIEF PERIOD OF SNOW...BUT LITTLE ACCUMULATION IS EXPECTED. WINDY AND MUCH COLDER WEATHER WILL PREVAIL...WITH NORTH TO NORTHWEST WINDS GUSTING UP TO 35 MPH AT TIMES. WIND CHILL VALUES OF 4 BELOW TO 8 BELOW ZERO WILL BE COMMON BY EARLY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIND CHILLS OF 4 BELOW TO 8 BELOW ZERO WILL BE COMMON EARLY SUNDAY MORNING...AND FROM ZERO TO 5 BELOW ZERO MONDAY MORNING. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE ENTIRE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...HOWEVER SNOWFALL REPORTS WILL BE GREATLY APPRECIATED. ILZ057-062-063-066>068-071>073-101200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EDGAR-EFFINGHAM-JASPER-LAWRENCE- RICHLAND- 346 PM CST SAT JAN 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT RAIN WILL CONTINUE ACROSS EAST-CENTRAL AND SOUTHEAST ILLINOIS BEFORE GRADUALLY CHANGING OVER TO SNOW DURING THE EVENING. TOTAL SNOW ACCUMULATIONS WILL GENERALLY BE 1 INCH OR LESS. MUCH COLDER AIR WILL FILTER INTO THE REGION BEHIND THE DEPARTING STORM SYSTEM...RESULTING IN WIND CHILL VALUES DROPPING INTO THE SINGLE DIGITS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LOOK FOR WIND CHILL VALUES IN THE SINGLE DIGITS FOR BOTH SUNDAY AND MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. BARNES
In the hours before
Local storm report, Jan 9, 7:19 PM CST, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
719 PM CST SAT JAN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM SNOW JACKSONVILLE 39.73N 90.23W
01/09/2016 M2.7 INCH MORGAN IL CO-OP OBSERVER
STILL SNOWING LIGHTLY.
0218 PM SNOW MOUNT PULASKI 40.01N 89.28W
01/09/2016 M1.4 INCH LOGAN IL CO-OP OBSERVER
STILL SNOWING LIGHTLY.
0232 PM SNOW PEKIN 40.57N 89.63W
01/09/2016 M2.0 INCH TAZEWELL IL MESONET
STILL SNOWING
0232 PM SNOW BLOOMINGTON 40.48N 88.97W
01/09/2016 M2.0 INCH MCLEAN IL NWS EMPLOYEE
0232 PM SNOW PETERSBURG 40.01N 89.85W
01/09/2016 M2.0 INCH MENARD IL MESONET
0240 PM SNOW CLINTON 40.15N 88.96W
01/09/2016 M1.0 INCH DE WITT IL PUBLIC
0300 PM SNOW CANTON 40.56N 90.04W
01/09/2016 M2.3 INCH FULTON IL EMERGENCY MNGR
0300 PM SNOW FARMINGTON 40.70N 90.00W
01/09/2016 M2.0 INCH FULTON IL EMERGENCY MNGR
0310 PM SNOW MORTON 40.61N 89.47W
01/09/2016 M2.0 INCH TAZEWELL IL CO-OP OBSERVER
STILL SNOWING LIGHTLY.
0310 PM SNOW LINCOLN 40.15N 89.37W
01/09/2016 M1.3 INCH LOGAN IL OFFICIAL NWS OBS
STILL SNOWING LIGHTLY.
0315 PM SNOW LE ROY 40.34N 88.76W
01/09/2016 M1.0 INCH MCLEAN IL MESONET
STILL SNOWING.
0320 PM SNOW GERMANTOWN HILLS 40.77N 89.47W
01/09/2016 M2.0 INCH WOODFORD IL PUBLIC
0330 PM SNOW 1 N MACKINAW 40.55N 89.36W
01/09/2016 M1.0 INCH TAZEWELL IL CO-OP OBSERVER
0330 PM SNOW PRINCEVILLE 40.93N 89.76W
01/09/2016 M2.5 INCH PEORIA IL PUBLIC
0330 PM SNOW 5 NNE ARENZVILLE 39.95N 90.34W
01/09/2016 M3.1 INCH CASS IL COCORAHS
0340 PM SNOW 3 WNW PEORIA 40.76N 89.66W
01/09/2016 M3.2 INCH PEORIA IL MESONET
0350 PM SNOW HANNA CITY 40.69N 89.79W
01/09/2016 M2.0 INCH PEORIA IL PUBLIC
0400 PM SNOW EUREKA 40.72N 89.28W
01/09/2016 E2.0 INCH WOODFORD IL PUBLIC
6 HOUR SNOWFALL TOTAL.
0400 PM SNOW 1 N ABINGDON 40.82N 90.40W
01/09/2016 M1.7 INCH KNOX IL MESONET
STILL SNOWING LIGHTLY.
0400 PM SNOW HENRY 41.11N 89.36W
01/09/2016 M1.9 INCH MARSHALL IL EMERGENCY MNGR
4 HOUR SNOWFALL TOTAL. STILL SNOWING.
0430 PM SNOW CANTON 40.56N 90.04W
01/09/2016 E3.0 INCH FULTON IL PUBLIC
0430 PM SNOW DUNLAP 40.86N 89.68W
01/09/2016 E3.0 INCH PEORIA IL PUBLIC
0430 PM SNOW 1 NW DOWNS 40.41N 88.89W
01/09/2016 E3.5 INCH MCLEAN IL PUBLIC
0500 PM SNOW 1 E PEORIA INTERNATIONA 40.67N 89.66W
01/09/2016 E2.2 INCH PEORIA IL PUBLIC
STILL SNOWING.
0515 PM SNOW BEARDSTOWN 40.01N 90.43W
01/09/2016 M3.0 INCH CASS IL TRAINED SPOTTER
0530 PM SNOW 7 NW PEORIA 40.82N 89.70W
01/09/2016 M2.0 INCH PEORIA IL NWS EMPLOYEE
STILL SNOWING LIGHTLY
0530 PM SNOW ASTORIA 40.23N 90.36W
01/09/2016 E2.0 INCH FULTON IL PUBLIC
0554 PM SNOW CAPITAL AIRPORT 39.84N 89.68W
01/09/2016 M2.1 INCH SANGAMON IL OFFICIAL NWS OBS
1.4 SINCE NOON. TOTAL SNOWFALL 2.1.
0555 PM SNOW SW WOODSON 39.63N 90.22W
01/09/2016 E3.5 INCH MORGAN IL TRAINED SPOTTER
0600 PM SNOW PEORIA INTERNATIONAL AI 40.67N 89.68W
01/09/2016 M2.9 INCH PEORIA IL OFFICIAL NWS OBS
STILL SNOWING LIGHTLY
0645 PM SNOW HENRY 41.11N 89.36W
01/09/2016 M2.7 INCH MARSHALL IL EMERGENCY MNGR
&&
THE TOTALS BELOW ARE SEPARATED INTO SNOW...AND ICE AND SLEET
CATEGORIES...THEN BY AMOUNT...AND ARE NOT NECESSARILY THE
FINAL AMOUNT FOR EACH LOCATION.
SNOW REPORTS LISTED BY AMOUNT...
INCHES LOCATION COUNTY TIME
------ ------------------- ----------- -------
3.50 SW WOODSON MORGAN 0555 PM
3.50 1 NW DOWNS MCLEAN 0430 PM
3.20 3 WNW PEORIA PEORIA 0340 PM
3.10 5 NNE ARENZVILLE CASS 0330 PM
3.00 BEARDSTOWN CASS 0515 PM
3.00 DUNLAP PEORIA 0430 PM
3.00 CANTON FULTON 0430 PM
2.90 PEORIA INTERNATIONAL PEORIA 0600 PM
2.70 HENRY MARSHALL 0645 PM
2.70 JACKSONVILLE MORGAN 0201 PM
2.50 PRINCEVILLE PEORIA 0330 PM
2.20 1 E PEORIA INTERNATI PEORIA 0500 PM
2.10 CAPITAL AIRPORT SANGAMON 0554 PM
2.00 ASTORIA FULTON 0530 PM
2.00 7 NW PEORIA PEORIA 0530 PM
2.00 EUREKA WOODFORD 0400 PM
2.00 HANNA CITY PEORIA 0350 PM
2.00 GERMANTOWN HILLS WOODFORD 0320 PM
2.00 MORTON TAZEWELL 0310 PM
2.00 FARMINGTON FULTON 0300 PM
2.00 PETERSBURG MENARD 0232 PM
2.00 BLOOMINGTON MCLEAN 0232 PM
2.00 PEKIN TAZEWELL 0232 PM
1.70 1 N ABINGDON KNOX 0400 PM
1.40 MOUNT PULASKI LOGAN 0218 PM
1.30 LINCOLN LOGAN 0310 PM
1.00 1 N MACKINAW TAZEWELL 0330 PM
1.00 LE ROY MCLEAN 0315 PM
1.00 CLINTON DE WITT 0240 PM
EJLSpecial weather statement, Jan 9, 8:21 PM CST, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 821 PM CST SAT JAN 9 2016 ILZ027>031-036>038-040>056-061-066-100800- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-SHELBY-EFFINGHAM- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE... HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA... DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA... CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM 821 PM CST SAT JAN 9 2016 EVEN THROUGH THE SNOW HAS ENDED, SOME OF THE WINTERY CONDITIONS HAVE NOT ENDED. THE SNOW THAT FELL THIS AFTERNOON WAS VERY WET WHILE TEMPERATURES WERE RIGHT AT OR ABOVE FREEZING. HOWEVER, TEMPERATURES ARE RAPIDLY FALLING AND WILL CONTINUE TO FALL OVERNIGHT. THIS WILL CAUSE THE FALLEN SNOW TO CRUST OVER AND ANY WATER OR SLUSH ON THE ROADWAYS TO FREEZE. THEREFORE, ICY CONDITIONS ARE VERY LIKELY ACROSS THE AREA TONIGHT. UNTREATED ROADWAYS, SIDEWALKS AND PARKING LOTS WILL QUICKLY BECOME ICY AND SLICK. MOTORIST ARE ADVISED TO USE EXTRA CAUTION WHILE DRIVING TONIGHT AND INTO TOMORROW MORNING. IN ADDITION, NORTHWEST WINDS GUSTING TO 30 TO 35 MPH WILL BE COMMON AND COULD ADD TO THE SLICK CONDITIONS. ILZ057-062-063-067-068-071>073-100800- EDGAR-CUMBERLAND-CLARK-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...PARIS...GREENUP...MARSHALL...NEWTON... ROBINSON...FLORA...OLNEY...LAWRENCEVILLE 821 PM CST SAT JAN 9 2016 RAIN WILL CHANGE OVER TO LIGHT SNOW THIS EVENING WITH SOME ACCUMULATIONS POSSIBLE BEFORE ENDING AFTER MIDNIGHT. ONCE THE SNOW HAS ENDED, TEMPERATURES WILL QUICKLY FALL TO WELL BELOW FREEZING AND CONTINUE TO FALL TOWARD MORNING. WITH TEMPERATURES FALLING TO BELOW FREEZING THE FALLEN SNOW WILL CRUST OVER AND ANY WATER OR SLUSH ON THE ROADWAYS WILL FREEZE. THEREFORE, ICY CONDITIONS ARE VERY LIKELY ACROSS THE AREA OVERNIGHT. UNTREATED ROADWAYS, SIDEWALKS AND PARKING LOTS WILL QUICKLY BECOME ICY AND SLICK. MOTORIST ARE ADVISED TO USE EXTRA CAUTION WHILE DRIVING TONIGHT AND INTO TOMORROW MORNING. IN ADDITION, NORTHWEST WINDS GUSTING TO 30 TO 35 MPH WILL BE COMMON AND COULD ADD TO THE SLICK CONDITIONS. AUTEN
Local storm report, Jan 9, 8:25 PM CST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
825 PM CST SAT JAN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM SNOW 7 NW PEORIA 40.82N 89.70W
01/09/2016 M2.2 INCH PEORIA IL NWS EMPLOYEE
STORM TOTAL SNOWFALL
&&
EJLLocal storm report, Jan 9, 8:41 PM CST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
841 PM CST SAT JAN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM SNOW FARMINGTON 40.70N 90.00W
01/09/2016 M3.5 INCH FULTON IL EMERGENCY MNGR
&&
EJLLocal storm report, Jan 9, 9:42 PM CST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE
LINCOLN IL 942 PM CST SAT JAN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM SNOW JACKSONVILLE 39.73N 90.23W
01/09/2016 M2.7 INCH MORGAN IL CO-OP OBSERVER
STILL SNOWING LIGHTLY.
0218 PM SNOW MOUNT PULASKI 40.01N 89.28W
01/09/2016 M1.4 INCH LOGAN IL CO-OP OBSERVER
STILL SNOWING LIGHTLY.
0232 PM SNOW PETERSBURG 40.01N 89.85W
01/09/2016 M2.0 INCH MENARD IL MESONET
0232 PM SNOW BLOOMINGTON 40.48N 88.97W
01/09/2016 M2.0 INCH MCLEAN IL NWS EMPLOYEE
0232 PM SNOW PEKIN 40.57N 89.63W
01/09/2016 M2.0 INCH TAZEWELL IL MESONET
STILL SNOWING
0240 PM SNOW CLINTON 40.15N 88.96W
01/09/2016 M1.0 INCH DE WITT IL PUBLIC
0300 PM SNOW FARMINGTON 40.70N 90.00W
01/09/2016 M2.0 INCH FULTON IL EMERGENCY MNGR
0300 PM SNOW CANTON 40.56N 90.04W
01/09/2016 M2.3 INCH FULTON IL EMERGENCY MNGR
0310 PM SNOW LINCOLN 40.15N 89.37W
01/09/2016 M1.3 INCH LOGAN IL OFFICIAL NWS OBS
STILL SNOWING LIGHTLY.
0310 PM SNOW MORTON 40.61N 89.47W
01/09/2016 M2.0 INCH TAZEWELL IL CO-OP OBSERVER
STILL SNOWING LIGHTLY.
0315 PM SNOW LE ROY 40.34N 88.76W
01/09/2016 M1.0 INCH MCLEAN IL MESONET
STILL SNOWING.
0320 PM SNOW GERMANTOWN HILLS 40.77N 89.47W
01/09/2016 M2.0 INCH WOODFORD IL PUBLIC
0330 PM SNOW PRINCEVILLE 40.93N 89.76W
01/09/2016 M2.5 INCH PEORIA IL PUBLIC
0330 PM SNOW 1 N MACKINAW 40.55N 89.36W
01/09/2016 M1.0 INCH TAZEWELL IL CO-OP OBSERVER
0330 PM SNOW 5 NNE ARENZVILLE 39.95N 90.34W
01/09/2016 M3.1 INCH CASS IL COCORAHS
0340 PM SNOW 3 WNW PEORIA 40.76N 89.66W
01/09/2016 M3.2 INCH PEORIA IL MESONET
0350 PM SNOW HANNA CITY 40.69N 89.79W
01/09/2016 M2.0 INCH PEORIA IL PUBLIC
0400 PM SNOW HENRY 41.11N 89.36W
01/09/2016 M1.9 INCH MARSHALL IL EMERGENCY MNGR
4 HOUR SNOWFALL TOTAL. STILL SNOWING.
0400 PM SNOW 1 N ABINGDON 40.82N 90.40W
01/09/2016 M1.7 INCH KNOX IL MESONET
STILL SNOWING LIGHTLY.
0400 PM SNOW EUREKA 40.72N 89.28W
01/09/2016 E2.0 INCH WOODFORD IL PUBLIC
6 HOUR SNOWFALL TOTAL.
0430 PM SNOW 1 NW DOWNS 40.41N 88.89W
01/09/2016 E3.5 INCH MCLEAN IL PUBLIC
0430 PM SNOW DUNLAP 40.86N 89.68W
01/09/2016 E3.0 INCH PEORIA IL PUBLIC
0430 PM SNOW CANTON 40.56N 90.04W
01/09/2016 E3.0 INCH FULTON IL PUBLIC
0500 PM SNOW 1 E PEORIA INTERNATIONA 40.67N 89.66W
01/09/2016 E2.2 INCH PEORIA IL PUBLIC
STILL SNOWING.
0515 PM SNOW BEARDSTOWN 40.01N 90.43W
01/09/2016 M3.0 INCH CASS IL TRAINED SPOTTER
0530 PM SNOW ASTORIA 40.23N 90.36W
01/09/2016 E2.0 INCH FULTON IL PUBLIC
0530 PM SNOW 7 NW PEORIA 40.82N 89.70W
01/09/2016 M2.0 INCH PEORIA IL NWS EMPLOYEE
STILL SNOWING LIGHTLY
0554 PM SNOW CAPITAL AIRPORT 39.84N 89.68W
01/09/2016 M2.1 INCH SANGAMON IL OFFICIAL NWS OBS
1.4 SINCE NOON. TOTAL SNOWFALL 2.1.
0555 PM SNOW SW WOODSON 39.63N 90.22W
01/09/2016 E3.5 INCH MORGAN IL TRAINED SPOTTER
0600 PM SNOW PEORIA INTERNATIONAL AI 40.67N 89.68W
01/09/2016 M2.9 INCH PEORIA IL OFFICIAL NWS OBS
STILL SNOWING LIGHTLY
0630 PM SNOW 7 NW PEORIA 40.82N 89.70W
01/09/2016 M2.2 INCH PEORIA IL NWS EMPLOYEE
STORM TOTAL SNOWFALL
0645 PM SNOW HENRY 41.11N 89.36W
01/09/2016 M2.7 INCH MARSHALL IL EMERGENCY MNGR
0700 PM SNOW FARMINGTON 40.70N 90.00W
01/09/2016 M3.5 INCH FULTON IL EMERGENCY MNGR
&&
THE TOTALS BELOW ARE SEPARATED INTO SNOW...AND ICE AND SLEET
CATEGORIES...THEN BY AMOUNT...AND ARE NOT NECESSARILY THE
FINAL AMOUNT FOR EACH LOCATION.
SNOW REPORTS LISTED BY AMOUNT...
INCHES LOCATION COUNTY TIME
------ ------------------- ----------- -------
3.50 FARMINGTON FULTON 0700 PM
3.50 SW WOODSON MORGAN 0555 PM
3.50 1 NW DOWNS MCLEAN 0430 PM
3.20 3 WNW PEORIA PEORIA 0340 PM
3.10 5 NNE ARENZVILLE CASS 0330 PM
3.00 BEARDSTOWN CASS 0515 PM
3.00 CANTON FULTON 0430 PM
3.00 DUNLAP PEORIA 0430 PM
2.90 PEORIA INTERNATIONAL PEORIA 0600 PM
2.70 HENRY MARSHALL 0645 PM
2.70 JACKSONVILLE MORGAN 0201 PM
2.50 PRINCEVILLE PEORIA 0330 PM
2.20 7 NW PEORIA PEORIA 0630 PM
2.20 1 E PEORIA INTERNATI PEORIA 0500 PM
2.10 CAPITAL AIRPORT SANGAMON 0554 PM
2.00 ASTORIA FULTON 0530 PM
2.00 EUREKA WOODFORD 0400 PM
2.00 HANNA CITY PEORIA 0350 PM
2.00 GERMANTOWN HILLS WOODFORD 0320 PM
2.00 MORTON TAZEWELL 0310 PM
2.00 PEKIN TAZEWELL 0232 PM
2.00 BLOOMINGTON MCLEAN 0232 PM
2.00 PETERSBURG MENARD 0232 PM
1.70 1 N ABINGDON KNOX 0400 PM
1.40 MOUNT PULASKI LOGAN 0218 PM
1.30 LINCOLN LOGAN 0310 PM
1.00 1 N MACKINAW TAZEWELL 0330 PM
1.00 LE ROY MCLEAN 0315 PM
1.00 CLINTON DE WITT 0240 PM
EJLLocal storm report, Jan 9, 10:55 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1055 PM CST SAT JAN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM SNOW GILSON 40.87N 90.20W
01/09/2016 M2.0 INCH KNOX IL MESONET
SWOP REPORT
1015 PM SNOW PEORIA 40.74N 89.61W
01/09/2016 M3.5 INCH PEORIA IL MESONET
SWOP REPORT
1030 PM SNOW 2 SW PEORIA 40.72N 89.64W
01/09/2016 M3.0 INCH PEORIA IL MESONET
SWOP REPORT
&&
EJLNearby
Wind Chill Advisories in Illinois, 2016Every wind chill advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.